# SDR 9624689752

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Striker
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR, LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT SWITCH STRIKER, ADJUSTED AND CYCLED GEAR SEVERAL TIMES, OPERATIONAL CHECK OK.
